# SDR ABXA20121020289

- Difficulty date: October 20, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N747AX
- Make and model: Boeing 767232
- Aircraft serial: 22224
- Aircraft time: 70,322 hours, 33,037 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Failsafe
- Part number: 145T4524U21
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVEN FASTENER HOLES EXHIBIT EVIDENCE OF FRETTING AND ONE SMALL AREA OF POSSIBLE CORROSION WERE FOUND DURNG THE INSPECTION OF THE LEFT FAILSAFE STRAP.  REF STEP 14.5 OF EA 53500013-006.  FAILSAFE STRAP REPLACEMENT ACCOMPLISH ON EA53500013-008 AMES DOC 47008ORD11, ACFT WAS GROUNDED.
